Advertisement

On a conjecture of roos

  • Rikard B/ogvad
  • Stephen Halperin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1183)

Keywords

Minimal Model Local Ring Complete Intersection Whitehead Product Local Commutative Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Andrews and M. Arkowitz, Sullivan's minimal models and higher order Whitehead products, Canad. J. Math. 30 (1978) 961–982.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    L.L. Avramov, Free Lie subalgebras of the cohomology of local rings, Trans. Amer. Math. Soc. 270 (1982), 589–608.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    L.L. Avramov, Local algebra and rational homotopy, in Homotopie Algébrique et Algebre Locale, Asterisque 113–114 (1984) 15–43.Google Scholar
  4. [4]
    L. Avramov and S. Halperin, Through the looking glass: a dictionary between local algebra and rational homotopy, these proceedings.Google Scholar
  5. [5]
    R. Bieri, Homological Dimension of Discrete Groups, Math. Notes, Queen Mary College, London (1976).zbMATHGoogle Scholar
  6. [6]
    H. Cartan and S. Eilenberg, Homological Algebra. Princeton University Press, Princeton, N.J. (1956).zbMATHGoogle Scholar
  7. [7]
    Y. Felix and S. Halperin, Rational L.S. category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1–37.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Y. Felix, S. Halperin and J.-C. Thomas, The homotopy Lie algebra for finite complexes, Publ. Math. I.H.E.S. 56 (1982) 387–410.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Y. Felix and J.-C. Thomas, Characterization of speaces whose rational LS category is two, to appear Ill. J. Math.Google Scholar
  10. [10]
    T.H. Gulliksen, A homological characterization of local complete intersections, Composition Math. 23 (1971) 251–255.MathSciNetzbMATHGoogle Scholar
  11. [11]
    T.H. Gulliksen and G. Levin, Homology of Local Rings, Queen's Papers in Pure and Applied Mathematics 20, Queen's University, Kingston, Canada (1969).zbMATHGoogle Scholar
  12. [12]
    S. Halperin, Lectures on Minimal Models, Mem. de la Soc. Math. de France, 9/10, Paris (1984).Google Scholar
  13. [13]
    J.-E. Roos, Relations between the Poincaré-Betti series of loop spaces and of local rings. Lect. Notes Math. 740, 285–322, Springer-Verlag, Berlin, 1979.Google Scholar
  14. [14]
    J.-E. Roos, Homology of loop spaces and of local rings, in Proc. 18th Scand. Cong. of Math. (1980) 441–468, Progress in Mathematics 11, Birkhauser, Basel 1981.Google Scholar
  15. [15]
    D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.E.S. 47 (1978) 269–331.CrossRefzbMATHGoogle Scholar
  16. [16]
    D. Tanré, Homotopie Rationnelle: Modèles de Chen, Quillen, Sullivan, Lect. Notes Math. 1025, Springer Verlag, Berlin, 1983.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Rikard B/ogvad
    • 1
    • 2
    • 3
  • Stephen Halperin
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA
  2. 2.Department of MathematicsUniversity of StockholmStockholmSweden
  3. 3.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations